# SDR SWAA2020061291464

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 64,385 hours, 37,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0187A
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY SLIDE PRESSURE GUAGE IS RED 'LOW' / R&R'D AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE PER SWA MT 725-61-06 ICT# 264786 EA P/N OFF/ON 63551-101; S/N OFF 0187A; S/N ON 0209A
